rhisson (rhisson) wrote in vaginapagina,
rhisson
rhisson
vaginapagina

Migraine on POP pills?

I have a history of migraine with aura. Normally I get them once every 2 or 3 months. I've been taking Noriday for 3 months and haven't had any problems until the past few weeks. I had 3 migraines in the space of about 6 days, and then nothing for about a week, and now today I had yet another migraine. Before I started taking this lot of Noriday, I had the copper IUD and suffered very few migraines. Before this, I was also on Noriday for about 2 months and whilst I don't remember how my migraines were at that time, I do know it wasn't as bad as this.

Has anyone with migraines got any advice for what hormonal BC I can try, or any personal experiences with Noriday? Should it be affecting me like this?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments